My 20 year old special needs son has been on seizure meds for 6 years. He has complex partial seizures. He is currently on carbatrol, Garbapentin, and now Lamictal. He has always had high anxiety and ocd but over the past several years the ocd and anxiety has increased greatly. The new pill Lamical has lessened his seizures but I have noticed ocd has increased. I have also noticed when he is extremely anxious about an event that took place or more importaly, will take place his ocd (mainly repeating events) are increased then a seizure will occur shortly after. Do OCD, Anxiety, and seizure effect eachother? Would any of the meds he's taking incease these events?
I know that DR.'s prescribe Lamictal which is a seizure med., to patients with Bipolar 1 disorder. So, if anything I would think that this med would be of some help for his OCD and anxiety. I am not too sure about the other meds. Good Luck to you and your son.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.